Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 177, NWS Atlanta, GA

April 22, 2005Meriwether County, Pike County, Upson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 22, 2005, 1:59 PM EDT for Meriwether County, Pike County, Upson County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2005, 1:59 PM EDT (17:59 UTC)
Expired
Apr 22, 2005, 2:45 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Meriwether County, GA, Pike County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 39 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 1:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
342 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 221759
SVRFFC
GAC199-231-293-221845-
/O.NEW.KFFC.SV.W.0177.050422T1759Z-050422T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT FRI APR 22 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA
  PIKE COUNTY IN WEST CENTRAL GEORGIA
  UPSON COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 245 PM EDT

* AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
  THIS STORM WAS LOCATED 6 MILES WEST OF WOODBURY...AND MOVING EAST
  AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ZEBULON...THOMASTON AND IMLAC.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3310 8461 3288 8481 3287 8432 3314 8430

$$
1 follow-up statement
000 
WWUS52 KFFC 221826
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT FRI APR 22 2005

GAC199-231-293-221845-
/O.CON.KFFC.SV.W.0177.000000T0000Z-050422T1845Z/
UPSON-PIKE-MERIWETHER-
225 PM EDT FRI APR 22 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 245 PM EDT FOR 
EASTERN MERIWETHER...PIKE AND UPSON COUNTIES...

AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR MOLENA...OR ABOUT 13 MILES
NORTHWEST OF THOMASTON...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RALEIGH...WOODBURY...IMLAC...GAY...NEAL...PICKARD...CONCORD...
ATWATER...LIFSEY...ROSE HILL...ZEBULON AND MEANSVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3310 8461 3288 8481 3287 8432 3314 8430

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 5:20 AM EDT, 8 hours 39 minutes earlier.

Area forecast discussion, Apr 22, 5:20 AM EDT, 8 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 AM EDT FRI APR 22 2005

.SHORT TERM...
LATEST RUN OF MODELS SIMILAR WITH COLD FRONT MOVING INTO NORTHWEST
ALABAMA BY LATE TODAY THEN ACROSS NORTH GEORGIA TONIGHT...NEARING A
LAGRANGE TO ATHENS LINE BY 12Z SATURDAY. WATCHING AREA OF
SHOWERS/THUNDERSTORMS DRIFTING SOUTHEAST FROM TENNESSEE INTO NORTH
ALABAMA. THINK SOME OF IT WILL MAKE IT INTO NORTH GEORGIA LATER THIS
MORNING...BUT LOOK FOR BEST CHANCE FOR THUNDERSTORMS THIS AFTERNOON
AND EVENING AS FRONT APPROACHES/MOVES THROUGH. STABILITY INDICES
INDICATING SOME STORMS COULD BE SEVERE WITH DAMAGING WIND BEING THE
MAIN THREAT. WILL INCLUDE A MENTION OF POSSIBLE SEVERE STORMS IN THE
ZONES. FRONT PROGGED TO MOVE OFF THE GEORGIA COAST SATURDAY
AFTERNOON BUT WITH WRAPAROUND COULD SEE SHOWERS LINGER OVER THE AREA
(ESPECIALLY NORTH) THROUGHOUT THE DAY. WINDS LOOK TO PICK UP QUITE A
BIT BEHIND THE FRONT AND COULD SEE GUSTS UP TO 30 MPH. WITH LITTLE
RISE IN TEMPS FROM OVERNIGHT LOWS EXPECTED (ESPECIALLY ACROSS THE
NORTH)...THE WEEKEND NOT SHAPING UP TO BE A GOOD ONE. WILL END ALL
PRECIP BY SATURDAY NIGHT. WINDS DIMINISH SOME...BUT WILL MAKE LOWS
IN THE 30S SUNDAY MORNING FEEL EVEN COLDER. WELL BELOW NORMAL TEMPS
LOOK TO CONTINUE SUNDAY WITH SOME HIGHS AS MUCH AS 20 DEGREES COLDER
THAN WHAT WE EXPERIENCED EARLIER THIS WEEK.

.LONG TERM...
AXIS OF BROAD UPPER TROUGH SHIFTS EAST OF OUR AREA MONDAY WITH FLOW
BECOMING MORE ZONAL INTO MID WEEK. EXTENDED PROGS SHOW NEXT
FRONTAL BOUNDARY APPROACHING THE STATE DURING THE TUESDAY/WEDNESDAY
TIME FRAME AND WILL CONTINUE LOW POPS DURING THAT PERIOD. EXPECT A
GRADUAL WARMING TREND WITH HIGHS GETTING BACK TO NEAR NORMAL
WEDNESDAY.

&&

.AVIATION...
CEILINGS SHOULD REMAIN VFR UNLESS THUNDERSTORMS COME ACROSS TAF
SITES WHICH COULD HAPPEN ALMOST ANY TIME AFTER 12Z BUT MOST LIKELY
TONIGHT. AT LEAST SOME CLOUDS/CEILINGS 3500-5000 FT. ONLY BRIEF VSBY
RESTRICTIONS DUE TO FOG THIS MORNING...IF ANY AT ALL. OTHERWISE
VSBY RESTRICTIONS POSSIBLE FROM SHOWERS/STORMS. WINDS BECOMING SW
10-15 KTS WITH SOME GUSTS. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         77  55  60  37 /  60  60  30  10
ATHENS          77  56  62  37 /  60  60  30  10
GAINESVILLE     76  55  59  36 /  60  60  30  10
ROME            77  53  62  35 /  70  70  20  10
COLUMBUS        79  59  66  39 /  50  50  30  10
MACON           80  59  67  38 /  50  50  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...NONE.

&&
Hazardous weather outlook, Apr 22, 11:48 AM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 AM EDT FRI APR 22 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-230900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1148 AM EDT FRI APR 22 2005

.DAY ONE...TODAY.

...SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND
   EVENING...

.SYNOPSIS...
AN AREA OF THUNDERSTORMS ACROSS NORTHERN ALABAMA MOVING INTO
NORTHWEST GEORGIA WILL CONTINUE TO MOVE SOUTHEAST ACROSS AN AREA
FROM ATLANTA TO ATHENS THIS AFTERNOON PUSHING SOUTHWARD TOWARDS
COLUMBUS AND MACON BY MID AFTERNOON. A SECONDARY AREA OF
THUNDERSTORMS ASSOCIATED WITH THE MAIN FRONTAL SYSTEM IS EXPECTED
TO MOVE ACROSS THE REGION THIS EVENING PROVIDING ANOTHER ROUND OF
THUNDERSTORMS...POSSIBLY SEVERE.

.PRIMARY HAZARD...
THE PRIMARY HAZARD FROM SEVERE THUNDERSTORMS THIS AFTERNOON WILL BE
LARGE HAIL.  THIS EVENING...DAMAGING WINDS AND ISOLATED TORNADOES
WILL ALSO BE POSSIBLE...ESPECIALLY ACROSS WEST-CENTRAL GEORGIA.

.DISCUSSION...
A LINE OF SHOWERS AND THUNDERSTORMS IN ASSOCIATION WITH AN
OUTFLOW BOUNDARY FROM PREVIOUS STORMS ACROSS NORTHERN ALABAMA
THIS MORNING WILL CONTINUE TO MOVE SOUTH INTO PARTS OF CENTRAL
GEORGIA THROUGH THIS AFTERNOON.  WITH CAPES EXPECTED TO REACH
INTO THE 1500 TO 2000 RANGE AND LIFTED INDICES OF -2 TO -4 ACROSS
CENTRAL GEORGIA THIS AFTERNOON...SOME THUNDERSTORMS MAY BECOME
SEVERE.  THIS EVENING...WITH THE PRIMARY FRONTAL BOUNDARY
APPROACHING...WIND PROFILES WILL BECOME MORE FAVORABLE FOR
DAMAGING WINDS AND ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS HAVE BEEN ACTIVATED AND SHOULD BE
MONITORING WEATHER CONDITIONS IN THE DESIGNATED AREAS. SKYWARN
OPERATORS ALSO HAVE BEEN NOTIFIED. REPORT SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE IF IT OCCURS.

.DAY TWO THROUGH DAY SEVEN...SATURDAY THROUGH FRIDAY.
THERE IS A CHANCE OF THUNDERSTORMS SOUTHEAST OF MACON EARLY SATURDAY.
STRONG GUSTY WINDS CAN BE EXPECTED SATURDAY. FIRE WEATHER CONDITIONS
COULD BECOME CRITICAL SUNDAY. NO HAZARDOUS WEATHER EXPECTED MONDAY
OR THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND
WEDNESDAY.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

JD

In the hours before

Local storm report, Apr 22, 11:59 AM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1159 AM EDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     HAIL             BYRON                   32.65N 83.76W
04/22/2005  0.75 INCH        PEACH              GA   PUBLIC

&&

EA
Special weather statement, Apr 22, 12:15 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1215 PM EDT FRI APR 22 2005

GAZ042-052-221645-

1215 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN HEARD AND CARROLL
COUNTIES UNTIL 1245 PM EDT...

AT 1210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARROLLTON TO 10 MILES WEST OF
WARESVILLE...MOVING EAST AT 25 MPH.  THESE STORMS ARE CAPABLE OF
PRODUCING PEA-SIZED HAIL AND MAY INCREASE IN STRENGTH BY 1 PM.  IF
THEY DO...SEVERE THUNDERSTORM WARNINGS WILL BE NECESSARY.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 22, 12:51 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1251 PM EDT FRI APR 22 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     HAIL             CARROLLTON              33.58N 85.08W
04/22/2005  1.00 INCH        CARROLL            GA   PUBLIC

&&

EA
Special weather statement, Apr 22, 1:00 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 PM EDT FRI APR 22 2005

GAZ008-009-015-016-221730-

100 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN LUMPKIN...WHITE...
UNION AND TOWNS COUNTIES UNTIL 130 PM EDT...

AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BRASSTOWN BALD MOUNTAIN TO AURARIA...MOVING
EAST AT 40 MPH.  THIS LINE OF STORMS IS CAPABLE OF PRODUCING SMALL
HAIL...SMALLER THAN DIMES...AS IT MOVES THROUGH THE NORTHEAST
GEORGIA MOUNTAINS.  THE STORMS WILL LEAVE THE AREA BY 2 PM.
Special weather statement, Apr 22, 1:36 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT FRI APR 22 2005

GAZ034-045-054-055-221800-

136 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN FAYETTE...CLAYTON...DEKALB AND GWINNETT COUNTIES UNTIL 200 PM
EDT...

AT 133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORCROSS TO SANDY CREEK...MOVING EAST AT 25
MPH.  THIS LINE HAS WEAKENED SLIGHTLY SINCE 1 PM...BUT IS STILL
CAPABLE OF PRODUCING WINDS TO 45 MPH AND HAIL SMALLER THAN DIMES.
Special weather statement, Apr 22, 1:55 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT FRI APR 22 2005

GAZ025-035-046>048-221830-

155 PM EDT FRI APR 22 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND 40 TO 50 MPH WINDS
IN NEWTON...ROCKDALE...WALTON...BARROW AND JACKSON COUNTIES UNTIL 230
PM EDT...

AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HOSCHTON TO 16 MILES WEST OF
MAGNET...MOVING EAST AT 25 MPH.  THIS LINE OF STORMS WILL PRODUCE
WIND GUSTS TO 45 MPH AND HAIL SMALLER THAN DIMES.  SOME WEAK TREES
MAY BE BLOWN DOWN AS THE LINE PASSES.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 11:32 AM EDTSevere Thunderstorm WarningFFCHouston, Peach43 min
Apr 22, 12:23 PM EDTSevere Thunderstorm WarningFFCCarroll67 min
Apr 22, 12:38 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding37 min
Apr 22, 12:41 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Pickens34 min
Apr 22, 12:48 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard57 min
Apr 22, 1:03 PM EDTSevere Thunderstorm WarningFFCLumpkin, White27 min
Apr 22, 1:08 PM EDTSevere Thunderstorm WarningFFCDouglas37 min
Apr 22, 1:11 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup49 min
Apr 22, 1:13 PM EDTSevere Thunderstorm WarningFFCForsyth, Hall47 min
Apr 22, 1:16 PM EDTSevere Thunderstorm WarningFFCFulton44 min
Apr 22, 1:46 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette29 min
Apr 22, 2:01 PM EDTSevere Thunderstorm WarningFFCSpalding44 min
Apr 22, 2:05 PM EDTSevere Thunderstorm WarningFFCBarrow, Walton40 min
Apr 22, 2:08 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale38 min
Apr 22, 2:29 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee46 min
Apr 22, 2:33 PM EDTSevere Thunderstorm WarningFFCLamar27 min
Apr 22, 2:37 PM EDTSevere Thunderstorm WarningFFCTroup23 min
Apr 22, 2:41 PM EDTSevere Thunderstorm WarningFFCButts, Jasper34 min
Apr 22, 2:43 PM EDTSevere Thunderstorm WarningFFCUpson47 min
Apr 22, 2:47 PM EDTSevere Thunderstorm WarningFFCOglethorpe43 min
Apr 22, 3:09 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor36 min
Apr 22, 3:14 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones61 min
Apr 22, 3:14 PM EDTSevere Thunderstorm WarningFFCWilkes46 min
Apr 22, 3:17 PM EDTSevere Thunderstorm WarningFFCTaliaferro31 min
Apr 22, 3:31 PM EDTSevere Thunderstorm WarningFFCWarren44 min
Apr 22, 3:44 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson46 min
Apr 22, 4:09 PM EDTSevere Thunderstorm WarningFFCMacon36 min
Apr 22, 4:13 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens63 min
Apr 22, 4:32 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee43 min
Apr 22, 4:43 PM EDTSevere Thunderstorm WarningFFCHarris, Troup47 min
Apr 22, 5:00 PM EDTSevere Thunderstorm WarningFFCDooly45 min
Apr 22, 5:18 PM EDTSevere Thunderstorm WarningFFCHarris42 min
Apr 22, 5:39 PM EDTSevere Thunderstorm WarningFFCDooly51 min
Apr 22, 5:47 PM EDTSevere Thunderstorm WarningFFCTalbot28 min
Apr 22, 5:48 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler27 min
Apr 22, 5:55 PM EDTSevere Thunderstorm WarningFFCTaylor35 min
Apr 22, 6:05 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox55 min
Apr 22, 6:06 PM EDTSevere Thunderstorm WarningFFCMarion, Schley24 min
Apr 22, 6:15 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee30 min
Apr 22, 6:19 PM EDTSevere Thunderstorm WarningFFCMacon26 min
Apr 22, 6:25 PM EDTSevere Thunderstorm WarningFFCSchley20 min
Apr 22, 6:36 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly24 min
Apr 22, 6:46 PM EDTSevere Thunderstorm WarningFFCChattahoochee29 min
Apr 22, 6:55 PM EDTSevere Thunderstorm WarningFFCDooly37 min
Apr 22, 7:03 PM EDTSevere Thunderstorm WarningFFCWilcox42 min
Apr 22, 7:08 PM EDTSevere Thunderstorm WarningFFCCrisp52 min
Apr 22, 7:33 PM EDTSevere Thunderstorm WarningFFCDade27 min
Apr 22, 7:52 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield23 min
Apr 22, 7:58 PM EDTSevere Thunderstorm WarningFFCDade, Walker34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.